MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION FLIXENE GWT, W/DBL GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

ATRIUM MEDICAL CORPORATION FLIXENE GWT, W/DBL GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 25135
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.
 
Event or Problem Description
It was reported that a flixene graft was implanted for a patient going on dialysis.The doctor could not hear or feel flow.It was cannulated in the operating room (or) and got blood return.The dialysis unit could not hear or feel flow.An ultrasound was done that showed complete occlusion of the graft.The patient had to go back to the or for explant of the graft.
 
Additional Manufacturer Narrative
Analysis: the details indicate that a flixene graft was implanted for a patient going on dialysis.The doctor could not hear or feel flow.It was cannulated in the operating room (or) and got blood return.The dialysis unit could not hear or feel flow.An ultrasound was done that showed complete occlusion of the graft.The patient had to go back to the or for explant of the graft.As we have not been provided any further information regarding this case after multiple attempts, an investigation into the reasons why the graft became completely occluded is difficult.There is a possibility that the patient may have had some coagulopathies.There is no mention in the case details if flow had been confirmed directly after implantation of the graft.Without more detail a root cause cannot be determined.Atrium medical corporation has made multiple attempts to obtain more information but a response was never received from the institution.A thorough review of the device history records for this graft lot was conducted.The device lot in question met all quality and performance testing requirements and no non-conformances were noted during the build of the product related to the complaint.Conclusion: based on the review of the device history records and product complaint details atrium medical corporation cannot conclude the occlusion was directly related to the flixene graft.

Brand Name
FLIXENE GWT, W/DBL GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key8582536
Report Number3011175548-2019-00513
Device Sequence Number2319257
Product Code DSY
UDI-Device Identifier00650862251357
UDI-Public00650862251357
Combination Product (Y/N)N
Initial Reporter StateNV
PMA/510(K) Number
K071923
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2022
Device Model Number25135
Device Catalogue Number25135
Device Lot Number442694
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2019
Supplement Date Received by Manufacturer05/15/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;